New Results: Help rather shocked

Hi, I've just got my bloods back and am very shocked! I stopped all supplements for 10 days before the test. I have been self treating using Nutri Adrenal as I had four severe lows and have been doing this since March and taking Nutri Thyroid. My body temps are only showing 35.9 - 36.1 (if I am lucky!)

I feel fatigued and hot

Ferritin 138.8 Range 20 -150

Free T4 30.70 Range 12 - 22

Free T3 12.23 Range 3.1 - 6.8

TSH 0.01 Range 0.27- 4.2

T4 Total 205.3 64.5 - 142.0

B12 1476

Serum Folate 45.4 (10.4 - 42.4)

My last set of bloods showed T4 within range and low T3

I'd welcome any thoughts.

6 Replies

  • Wow. It looks like the Nutri products have done their job.

    Considering Nutri claim they are " hormone free", they have definately got your hormones working over time.

    Although body temps are low, it is still possible to feel hot from over medication as Basel temp can take ages to raise.

    If you are to continue on the Nutri, I would say go back to starting dose and raise to just before the maximum when you got too hot.

    Remember symptoms will lag behind good biochemistry so it's important to raise slowly and use the dose you took which made you hot as a guide to make sure you stay below. Does that make sense?

    It may take a while to get your dose right. How long have you been taking Nutri glandulars?


  • Thank you. I am starting to calm down after the shock !

    I think it is a good plan to go back to the starting down, and perhaps will stop taking them for a day to calm my system down. My big issue from the start of being ill is being hugely fatigued and hot! I am always hot, so I think go back to starting dose.

    I have been taking Nutri Adrenal since March 18th as I have four cortisol lows. Prior to this I had been pretty much bed bound or at least sleeping 18 -20 h a day. I am quite a high dose of these too. So perhaps I should review these too, once I've done a few days on low dose

  • Vallillyann1,

    Nutri glandulars aren't thyroid hormone replacements and are usually used to either supplement thyroid medication or as a therapy for people with problems converting or general maintenance.

    In view of this sudden drop in TSH, maybe you have had a slight thyroid receptor problem which the glandulars have opened. This is what happened to me and my meds have worked better ever since. Did you experience any sort of reaction apart from being hot?

    If this happened you will probably need less glandulars so raise very slowly and look out for heat in the body and faster heart palpatations.

    I know your previous endo diagnosed your TSH of over 5 as "normal" so if this were me I would try the glandulars again and if you want professional advice speak with Dr P who is a huge advocate of glandulars. I can give you his details if you would like them.

    If TSH goes up again, I personally would think about getting thyroid hormone replacement from a different doctor.

    There is a list held by ThyroidUK which advises of sympathetic doctors and endos who members have had positive experiences with.

    Have you been tested for thyroid antibodies TPOAb and TGAb?


  • Vallillyann, how much Nutri-Thyroid are you taking? You are grossly overmedicated. FT4 and FT3 are considerably over range which will make you feel hot and fatigued.

  • Thank you for your responses.

    I am feeling a lot better today, the heat is leaving me. I spoke to dr P and he advised me to come off NT until Tuesday & then go back on the starting dose.

    I think you may be right, I have had problems converting T4 to T3 & looks like grandulars have corrected (or over corrected this!).

    On a positive note, I am in much better shape than in March, fatigue is less & brain much sharper & I have returned to work part time. Hoping I am fit enough to cope with winter

    Once again, thank you so much x

  • Thank you Clutter & Flower

    I took 8 NT (too much)

    & yes, tested for Hashi's antibodies & number is very low.

You may also like...